# SDR GTIA2020092435367

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 19,694 hours, 8,865 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR ENG 1 BLEED FAULT BLEED OVERPRESSURE PSI 62+ RETURNED TO KIAH, PER SOC.  PERFORMED TSM-36-11-00-810-809-A, FOUND PRESSURE REGULATOR BLEED VALVE FAULTY.  REMOVED AND REPLACED BLEED PRESSURE REGULATOR VALVE, IAW AMM 36-11-52-000-010.  OPS CHECK GOOD.  NO FAULTS AT THIS TIME.
